# SDR CALA2017080802485

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N516095
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 297, RBL 17 - 33 HAS CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04.  REMOVED AND REPLACED IAW SRM 51-40-02, PAR 7, FIG 12.
